Are you treating?
This is my number one "symptom" after 30 weeks on treatment. My eyes always feel tired and are bloodshot, and the lids are a little swollen. I just wear shades when I'm outdoors. My vision is not affected, and the eye doctor says nothing is wrong.
I think it's basically all the mucous membranes in your body dry out with these drugs. That's why it's so important to drink, drink, and then drink some more water.
Now, the protrusion is another matter. I've never heard of that. Might want to get it checked out. It could point to excessive pressure in the eye.
Forgot to mention, I think "bug eyes" can also be associated with thyroid issues. I remember a GI I worked with at a hospital one time asked me about it many years ago.
I do have rather large eyes, he asked me if I've ever had my thyroid checked, told him no. He did some tests, no problems.
I just have big eyes :-)
Thanks for your responses!